Electron. J. Diff. Equ., Vol. 2014 (2014), No. 135, pp. 1-9.

Existence of positive solutions to a singular boundary-value problem using variational methods

Jian Liu, Zengqin Zhao

In this article, we study a class of nonlinear singular boundary-value problems. We show the existence of positive weak solutions by using variational methods.

Submitted December 2, 2013. Published June 10, 2014.
Math Subject Classifications: 34B15, 35B38.
Key Words: Variational method; singular; mountain pass theorem

Show me the PDF file (209 KB), TEX file, and other files for this article.

Jian Liu
School of Mathematics and Quantitative Economics
Shandong University of Finance and Economics
Jinan, Shandong 250014, China
email: liujianmath@163.com
Zengqin Zhao
School of Mathematical Sciences, Qufu Normal University
Qufu, Shandong 273165, China
email: zqzhao@mail.qfnu.edu.cn

Return to the EJDE web page